Facial cosmetic filler injections as possible target for systemic sarcoidosis in patients treated with interferon for chronic hepatitis C: two cases.
Аннотация
BACKGROUND
Cosmetic filler injections are now a very common procedure for aesthetic purposes. Today no contra-indication is given anymore to any patient for an intradermal filling.
OBJECTIVES
We draw attention to a possible side effect of facial fillers in a population at risk.
RESULTS
We report 2 similar cases of systemic sarcoidosis in patients who both developed a sarcoidal granuloma at the location of a cosmetic filler injection during combined interferon and ribavirin treatment for chronic hepatitis C infection. Cosmetic fillers were hyaluronic acid for one patient and probably silicone for the other.
CONCLUSION
Patients with chronic hepatitis C have a higher risk of interferon-induced sarcoidosis. Physicians must be aware of the risk that a granuloma can develop after a dermal filler injection especially in patients treated with interferon for chronic hepatitis C. These reactions may reveal a systemic sarcoidosis. We propose to perform a test for a hepatitis C virus infection before injecting a dermal filler and to inform the patient of this risk in case of a hepatitis C infection that could necessitate an interferon treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.